# SDR SWAA2012112809984

- Difficulty date: November 12, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 149A8109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER ATTACH ANGLE CRACKED BS 865, LBL 11.  REMOVED AND REPLACED ANGLE IAW SRM.
